The Stacks project

Bibliography entry alper_quotient

author
Alper, Jarod
title
On the local quotient structure of Artin stacks
year
2010
journal
Journal of Pure and Applied Algebra
volume
214
number
9
pages
1576–1591
arXiv
0904.2050

@ARTICLE{alper_quotient,
    AUTHOR = "Alper, Jarod",
    TITLE = "On the local quotient structure of {A}rtin stacks",
    SHORTJOURNAL = "J. Pure Appl. Algebra",
    JOURNAL = "Journal of Pure and Applied Algebra",
    YEAR = "2010",
    VOLUME = "214",
    NUMBER = "9",
    PAGES = "1576--1591",
    EPRINT = "0904.2050",
    EPRINTTYPE = "arXiv"
}

      

This item is referenced in 2 tags:

  • in Lemma 98.44.4, which cites Proposition 2.5 of alper_quotient
  • in Subsection 109.5.4: Quotient stacks